A 33-year-old female asked:
On my 3rd kind of bc pill. low dose. i have my period again one week into the new pack. options to not get my period so much? i don't want kids ever
2 doctor answers • 4 doctors weighed in
Dr. Douglas Lawsonanswered
Obstetrics and Gynecology 30 years experience
Ablation: If you seriously don't ever want kids, I would suggest a tubal ligation and have your GYN do a novasure endometrial ablation at the same time. I know some GYNs won't do a tubal until you have kids, but I believe its your decision alone. Your doc will likely need to do an ultrasound at least to see if anything might be causing your breakthrough bleeding
3.9k viewsAnswered >2 years ago
Dr. Krishna Anandanswered
Pediatrics 52 years experience
Consult G.Y.N.doctor: Birth control pills can cause heavy periods .There may be reason why you are changing your pills .Discuss with your doctor about the pills you are taking now and to regulate your periods .
3.9k viewsReviewed >2 years ago
Last updated Jul 27, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.